MathSciNet Relay Station
MathSciNet bibliographic data
MR1680867 65E05 (58K20 65H05)
Dedieu, Jean-Pierre; Shub, Mike On simple double zeros and badly conditioned zeros of analytic functions of $n$ variables. Math. Comp. 70 (2001), no. 233, 319–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement